MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR

PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR
Model Number LC358XL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device or further information become available a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges the chair failed when in the recline position and the consumer had to call the fire department to get them out of the chair.
 
Additional Manufacturer Narrative
The returned lift chair was subjected to extreme misuse/abuse.This included damage to the hand control cord which resulted in a communication failure with the control box.The damage was visible and a repair was attempted instead of replacing the hand control.This type of abuse disregards the electronics care section of the owner's manual.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
ELECTRIC POSITIONING CHAIR
MDR Report Key11347911
Report Number2530130-2021-00017
Device Sequence Number4117019
Product Code INO
UDI-Device Identifier00606509400299
UDI-Public00606509400299
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLC358XL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer02/15/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date10/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;